<  Back to the Polytechnique Montréal portal

Maximizing the mean exit time of a brownian motion from an interval

Mario Lefebvre

Article (2011)

Open Acess document in PolyPublie and at official publisher
Open Access to the full text of this document
Published Version
Terms of Use: Creative Commons Attribution
Download (1MB)
Show abstract
Hide abstract


Let Xt be a controlled one-dimensional standard Brownian motion starting from x ∈ (−d, d). The problem of optimally controlling X (t) until |X (t)| = d for the first time is solved explicitly in a particular case. The maximal value that the instantaneous reward given for survival in (−d, d) can take is determined.
Subjects: 2950 Applied mathematics > 2950 Applied mathematics
2950 Applied mathematics > 2956 Optimization and optimal control theory
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/3648/
Journal Title: International Journal of Stochastic Analysis (vol. 2011)
Publisher: Hindawi
DOI: 10.1155/2011/296259
Official URL: https://doi.org/10.1155/2011/296259
Date Deposited: 30 Apr 2019 13:36
Last Modified: 11 Nov 2022 02:21
Cite in APA 7: Lefebvre, M. (2011). Maximizing the mean exit time of a brownian motion from an interval. International Journal of Stochastic Analysis, 2011, 1-5. https://doi.org/10.1155/2011/296259


Total downloads

Downloads per month in the last year

Origin of downloads


Repository Staff Only

View Item View Item